Jump to content

Photo

Acne getting worse on accutane


4 replies to this topic

#1 Elementz

Elementz

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Likes: 0
About Me
  • Gender:Male
  • Location:Polynesia
  • Interests:Surfing, Skiing, Longboarding, Water-skiing, anything of that sort.. Also my reggae, hip-hop, etc. music.. Computers, video, photography, art.
  • Joined: 28-April 07

Posted 08 May 2007 - 02:59 AM

Yo..

My acne seems to be getting consistently worse while on accutane.. I'm 2 months in w/ 40mg a day and my acne this week is worse it's ever been. I'm 170 pounds so I suppose I could up my dosage but my acne has never really been severe.. I've been dealing with acne for about 5 years but minocycline had me clear for like a year and generally my acne was pretty minor(although I dealt with a lot of irritation/facial sebhorric dermatitis).. Now I've got solid moderate to severe acne developing.

After getting off antibiotics about 6-7 months ago, my facial irritation greatly decreased but my acne started to re-develop.. And its slowly been getting worse and worse over last 6 months. So I suppose my acne would be at it's worst now with or without accutane BUT I should be seeing some results from accutane by now, no?? I'm a bit concerned. I havent missed any dosages, have been taking them perfectly w/ full meal and all..

I havent seen my derm who prescribed the accutane cuz Im broke and dont wanna pay 200 bucks to have him have a look at me and then just say keep taking the tane. So I'm going to keep taking it and hope things get better, but whats the deal??

Thanks..

-Nick
"Will I succeed?? Paranoid from the weed.. and I try to focus but I can't see."

#2 Freedom2008

Freedom2008

    Roaccutane Master

  • Veteran Members
  • Posts & Likes
    Posts: 549
    Likes: 0
About Me
  • Gender:Male
  • Location:Australia (Sydney)
  • Interests:Ummm I like to get rid of acne... so does anyone here have the same interests? heheh we all do have alot in common.
  • Joined: 22-April 06

Posted 08 May 2007 - 09:21 AM

Hey Elementz

Yeh, im also at the 2 months mark... and yes it is worser then i 1st started... unfortunately we are the unlucky ones and get breakouts throughtout the course... its also crazy because the breakout is so consistent, and it just dont stop.

Narhh your not doing anything wrong... its just take alot of time for this to work. i say after month 3 u should see the changes, good changes i hope. until then theres nothing much u can do but just wait... keep it up man!!

Start Date: 13th May 2008
End Date: ??

Click Here To See Freedom's Minocycline Blog

Daily Regimen

- Minocycline (50mg) Twice a day
- Brevoxyl (4% Benzyl Peroxide) Apply on all area with acne
- 1% Clindamycin in Centaphil lotion AM/PM wash and apply

#3 forhome

forhome

    Has never been this hideous before in my life..........

  • Members
  • Posts & Likes
    Posts: 29
    Likes: 0
About Me
  • Gender:Male
  • Joined: 11-March 07

Posted 08 May 2007 - 05:52 PM

I am too in my 2nd month but the one that i am taking is called soriatane which is similar to accutane. My face is still breaking out like crazy and it is much worse than the day i started. My derm told me to just keep taking it and hopefully it will be clear soon. I guess all we can do is to keep our fingers crossed. eusa_boohoo.gif
Accutane 40mg a day started 6/8/07:)
Dermarolling 1.5mm every 3 weeks.

#4 manofperfection

manofperfection

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 232
    Likes: 0
About Me
  • Gender:Male
  • Joined: 02-February 07

Posted 08 May 2007 - 06:10 PM

Its weird when i took antibiotics my face and chest cleard up nicely but my back got worse. Now on accutane my back is clearing up pritty well but my face is still getting them and my chest is the worst it ever been. I am also on month 2

#5 Elementz

Elementz

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Likes: 0
About Me
  • Gender:Male
  • Location:Polynesia
  • Interests:Surfing, Skiing, Longboarding, Water-skiing, anything of that sort.. Also my reggae, hip-hop, etc. music.. Computers, video, photography, art.
  • Joined: 28-April 07

Posted 08 May 2007 - 08:41 PM

Yeah after my body built up immunities to the antibiotics and I had to get off, I developed cystic acne on my back and shoulders.. I had never had acne back there before. It was definitely strange, my derm didnt know why it happened. Some kind of backlash after being clear? It sucked.. But it cleared and now my back is pretty much all clear..


Acne sucks!
"Will I succeed?? Paranoid from the weed.. and I try to focus but I can't see."


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users